On the Sums of Distributions of Order Statistics From Exchangeable Random Variables
No Thumbnail Available
Date
2013
Authors
Journal Title
Journal ISSN
Volume Title
Publisher
Elsevier Science Bv
Open Access Color
OpenAIRE Downloads
OpenAIRE Views
Abstract
In this paper, we obtain an expression between the sums of the marginal distributions of the order statistics and the common marginal distribution of an exchangeable random sequence. We also derive an expression between the sums of the joint distribution of two order statistics and the two dimensional joint distribution of an exchangeable random sequence. (C) 2013 Elsevier B.V. All rights reserved.
Description
Eryilmaz, Serkan/0000-0002-2108-1781
ORCID
Keywords
Distribution function, Exchangeable random variables, Order statistics
Turkish CoHE Thesis Center URL
Fields of Science
Citation
5
WoS Q
Q1
Scopus Q
Source
Volume
253
Issue
Start Page
204
End Page
207